Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 50, NWS Kansas City, MO

April 26, 2011Carroll County, Chariton County, Saline County, Missouri

NWS Kansas City, MO issued this river flood warning at Apr 26, 2011, 9:21 PM CDT for Carroll County, Chariton County, Saline County, Missouri. It took effect at Apr 27, 2011, 3:53 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2011, 9:21 PM CDT (02:21 UTC)
In effect from
Apr 27, 2011, 3:53 AM CDT
Expired
Apr 27, 2011, 10:12 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Carroll County, MO, Chariton County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 109 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Miami (MIAM7).

Action stage
15 ft
Minor stage
18 ft
Moderate stage
28 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WGUS43 KEAX 270221
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
921 PM CDT TUE APR 26 2011

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAM...

  MISSOURI RIVER AT MIAMI

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
SALINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC033-041-195-280221-
/O.NEW.KEAX.FL.W.0050.110427T0900Z-110429T0600Z/
/MIAM7.1.ER.110427T0900Z.110427T1800Z.110428T0600Z.NO/
921 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT MIAMI.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT.
* AT  6:36 PM TUESDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
  TO RISE TO NEAR 18.2 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  MIAMI           18   17.7   TUE 07 PM   18.2 EARLY WEDNESDAY 
AFTERNOON

$$
3 follow-up statements
607 
WGUS83 KEAX 270233
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
933 PM CDT TUE APR 26 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  BIG CREEK AT BLAIRSTOWN
  BLACKWATER RIVER AT VALLEY CITY
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...
JOHNSON...PETTIS

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER NEAR BLUE LICK 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
COOPER...HENRY...SALINE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  MISSOURI RIVER AT ST JOSEPH 
  MISSOURI RIVER AT MIAMI 
 
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN 
MISSOURI...ANDREW...BUCHANAN...CARROLL...CHARITON...SALINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC037-083-101-270303-
/O.CAN.KEAX.FL.W.0046.000000T0000Z-110428T1054Z/
/BLRM7.1.ER.110426T1149Z.110426T1815Z.110427T0130Z.UU/
933 PM CDT TUE APR 26 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG CREEK AT BLAIRSTOWN.
* AT  9:00 PM TUESDAY THE STAGE WAS 19.8 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT  8:30 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.2 FEET BY THURSDAY
  MORNING.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   19.8   TUE 09 PM   17.8 EARLY WEDNESDAY 
MORNING

$$

MOC101-159-270303-
/O.CAN.KEAX.FL.W.0047.000000T0000Z-110428T0249Z/
/VLYM7.1.ER.110426T1329Z.110426T1845Z.110427T0049Z.NO/
933 PM CDT TUE APR 26 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* AT  9:00 PM TUESDAY THE STAGE WAS 21.4 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* FELL BELOW FLOOD STAGE AT  7:49 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.0 FEET BY THURSDAY
  MORNING.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   21.4   TUE 09 PM   20.8 EARLY WEDNESDAY 
MORNING

$$

MOC053-195-280232-
/O.EXT.KEAX.FL.W.0049.000000T0000Z-110430T0045Z/
/BLVM7.1.ER.110426T1927Z.110427T1800Z.110429T0045Z.NO/
933 PM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL FRIDAY EVENING.
* AT  8:45 PM TUESDAY THE STAGE WAS 24.7 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY 
  EARLY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY EVENING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   24.7   TUE 09 PM   25.5 EARLY WEDNESDAY 
AFTERNOON

$$

KSC043-MOC003-021-280232-
/O.CON.KEAX.FL.W.0038.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110421T0113Z.110427T0600Z.000000T0000Z.NO/
933 PM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT  8:30 PM TUESDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY 
  EARLY WEDNESDAY MORNING THEN BEGIN FALLING.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST. 
  JOSEPH OCCURS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  ST JOSEPH       17   17.3   TUE 08 PM   17.5 EARLY WEDNESDAY 
MORNING

$$

MOC033-041-195-280232-
/O.CON.KEAX.FL.W.0050.110427T0900Z-110429T0600Z/
/MIAM7.1.ER.110427T0900Z.110427T1800Z.110428T0600Z.NO/
933 PM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT MIAMI.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT.
* AT  6:36 PM TUESDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
  TO RISE TO NEAR 18.2 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  MIAMI           18   17.7   TUE 07 PM   18.2 EARLY WEDNESDAY 
AFTERNOON

$$

MOC013-037-083-280232-
/O.EXT.KEAX.FL.W.0048.000000T0000Z-110428T1818Z/
/URHM7.2.ER.110426T1634Z.110427T0600Z.110427T1818Z.UU/
933 PM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY AFTERNOON.
* AT  6:34 PM TUESDAY THE STAGE WAS 26.1 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY 
  EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY WEDNESDAY AFTERNOON.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   26.1   TUE 07 PM   26.3 EARLY WEDNESDAY 
MORNING

$$
643 
WGUS83 KEAX 270828
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
328 AM CDT WED APR 27 2011
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  MISSOURI RIVER AT MIAMI 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
SALINE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  MISSOURI RIVER AT ST JOSEPH 
 
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN 
MISSOURI...ANDREW...BUCHANAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

KSC043-MOC003-021-280828-
/O.CON.KEAX.FL.W.0038.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110421T0113Z.110501T0600Z.000000T0000Z.NO/
328 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT  2:30 AM WEDNESDAY THE STAGE WAS 17.4 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST. 
  JOSEPH OCCURS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  ST JOSEPH       17   17.4   WED 02 AM   17.4 EARLY SUNDAY MORNING

$$

MOC033-041-195-280827-
/O.EXT.KEAX.FL.W.0050.110427T0853Z-110429T0600Z/
/MIAM7.1.ER.110427T0853Z.110427T1800Z.110428T0600Z.NO/
328 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT MIAMI.
* UNTIL LATE THURSDAY NIGHT.
* AT  6:36 PM TUESDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 18.2 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  MIAMI           18   17.7   TUE 07 PM   18.2 THIS AFTERNOON

$$
115 
WGUS83 KEAX 271512
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1012 AM CDT WED APR 27 2011
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  MISSOURI RIVER AT MIAMI
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
SALINE

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER NEAR BLUE LICK 
  MISSOURI RIVER AT ST JOSEPH 
 
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN 
MISSOURI...ANDREW...BUCHANAN...COOPER...SALINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-195-281512-
/O.EXT.KEAX.FL.W.0049.000000T0000Z-110430T0100Z/
/BLVM7.1.ER.110426T1927Z.110428T0000Z.110429T0100Z.NO/
1012 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL FRIDAY EVENING.
* AT  9:45 AM WEDNESDAY THE STAGE WAS 24.6 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   24.6   WED 10 AM   24.8 THIS EVENING

$$

KSC043-MOC003-021-281511-
/O.EXT.KEAX.FL.W.0038.000000T0000Z-110506T0600Z/
/SJSM7.1.ER.110421T0113Z.110429T0000Z.110505T0600Z.NO/
1012 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FRIDAY MAY 06.
* AT  9:30 AM WEDNESDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY 
  THURSDAY EVENING. THE RIVER WILL STAY ABOVE FLOOD STAGE THROUGH 
  AT LEAST THE BEGINNING OF NEXT WEEK. 
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST. 
  JOSEPH OCCURS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  ST JOSEPH       17   17.3   WED 09 AM   17.5 THURSDAY EVENING

$$

MOC033-041-195-271542-
/O.CAN.KEAX.FL.W.0050.000000T0000Z-110429T0600Z/
/MIAM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1012 AM CDT WED APR 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT MIAMI.
* AT  8:03 AM WEDNESDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 17.7 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 17.3 FEET BY THURSDAY MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  MIAMI           18   17.7   WED 08 AM   17.6 THIS AFTERNOON

$$

ACH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:31 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 26, 6:31 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
631 PM CDT TUE APR 26 2011

...UPDATED FOR AVIATION...

.DISCUSSION...
/406 PM CDT TUE APR 26 2011/

WHILE THE UPPER VORTICITY CENTER WHICH BROUGHT THE RAIN/THUNDER LAST
NIGHT HAS ROTATED NORTH INTO WESTERN WI IT HAS LEFT BEHIND A
CONSIDERABLE AMOUNT OF WRAP AROUND LOW LEVEL CLOUDINESS THAT HAS
BEEN SLOW TO DISSIPATE OR LIFT NORTH. THESE CLOUDS COULD EASILY
REMAIN ACROSS NORTHERN MO MOST IF NOT ALL NIGHT. AT THE SAME TIME
LOOKING TO THE SOUTHWEST SCATTERED LIGHT SHOWERS/SPRINKLES COVER
MUCH OF SOUTHERN KS. THESE SHOWERS ARE IN RESPONSE TO FRONTOGENESIS
WITHIN THE 800-650MB LEVEL WHICH IS ALLOWING FOR NEAR SATURATION TO
OCCUR. HAVE HAD TO MAKE A LAST MINUTE NORTHWARD ADJUSTMENT TO THE
EVENING POPS AS THESE SHOWERS WILL LIKELY LINGER THROUGH THE EVENING
HOURS. WITH THE RAIN BEING RATHER HIGH BASED NOT EXPECTING MUCH
QPF.

THE LIGHT RAIN WILL PROBABLY LINGER ACROSS THE FAR SOUTHERN CWA
WEDNESDAY MORNING. WHILE THE REST OF THE CWA WILL BE DRY TOMORROW A
WEAK COLD FRONT WILL PUSH SOUTH THROUGH NORTHERN MO WITH A GUSTY
NORTHERLY WINDS IN ITS WAKE. EXPECTING TO SEE LOWER CEILINGS IN THE
POST FRONTAL ENVIRONMENT WEDNESDAY MORNING. INCREASING
DOWNGLIDE/SUBSIDENCE AND DRYING SHOULD HOPEFULLY ALLOW FOR PARTIAL
AFTERNOON SUN. HAVE LOWERED TEMPERATURES BY A FEW DEGREES OWING TO
MORE CLOUDS AND COLD AIR ADVECTION. IF WE REMAIN CLOUDY DURING THE
AFTERNOON THEN TEMPERATURES WILL NEED TO BE LOWERED AGAIN. THE
WESTERN WI VORTICITY CENTER NOTED ABOVE WILL COME BACK FOR A SECOND
PASS AS IT CYCLONICALLY ROTATES SOUTHEAST ACROSS IA AND NORTHERN MO
LATE IN THE DAY AND EVENING HOURS. WHILE MOISTURE WILL BE LACKING
THERE MAY BE SUFFICIENT LIFT TO GENERATE EVENING SPRINKLES ACROSS
THE NORTHEAST THIRD OF THE CWA.

THURSDAY SHOULD FINALLY BRING SOME WARMER TEMPERATURES TO THE REGION
AS THE DEEP UPPER TROUGH SHIFTS EAST AND IS REPLACED BY SHORTWAVE
RIDGING. WONT SEE THE FULL BENEFITS OF THE WARMING UNTIL FRIDAY BUT
WE SHOULD APPROACH SEASONAL TEMPERATURES.

MJ

MEDIUM RANGE (FRIDAY THROUGH TUESDAY)...

SHORTWAVE RIDGING WILL PUSH ACROSS THE REGION FRIDAY...ALTHOUGH THE
TIMING OF ENSUING WARM ADVECTION WILL BE DELAYED SUFFICIENTLY INTO
THE NIGHTTIME HOURS SUCH THAT MAXIMUM WARMING POTENTIAL WILL NOT BE
REALIZED. COULD SEE A FEW SHOWERS /ISOLATED THUNDER PERHAPS?/ LIFE
ACROSS NW MO WITH THE WARM FRONTAL PASSAGE FRIDAY...BUT THIS THREAT
APPEARS LOW GIVEN ANTECEDENT DRY AIR AND THE AGGRESSIVE SURGE OF MID
LEVEL CAPPING. OTHERWISE...A NEAR PERFECT DAY EXPECTED WITH HIGHS IN
THE LOWER TO MID 70S WITH AN INCREASING LATE DAY SOUTH BREEZE.

GREAT PLAINS EML WILL OVERSPREAD THE CWA FRIDAY NIGHT...KEEPING THE
AIRMASS CAPPED AHEAD OF A FAST-MOVING NORTHERN STREAM TROUGH WILL
PROGRESS QUICKLY ACROSS THE SOUTHERN CANADIAN PROVINCES ON SATURDAY.
THE POSITIVE TILT ORIENTATION OF THE UPPER TROUGH WILL FEATURE A
RATHER SWIFT SURFACE FRONTAL PASSAGE ACROSS THE CWA SATURDAY...WITH
LIMITED PRECIPITATION POTENTIAL GIVEN THE TIMING AND GULF MOISTURE
RETURN NOT HAVING YET REACHED THE FRONTAL ZONE. BEST CHANCES FOR
MEASURABLE PRECIPITATION OVER THE SERN PORTION OF THE CWA...WITH
ACTIVITY REALLY EXPECTED TO RAMP UP AFTER DARK AS AN ENSUING LOW
LEVEL JET INTERSECTS THE STALLING BOUNDARY OVER THE OZARKS/MID MS
VALLEY WHERE THEY DEFINITELY DO NOT NEED ADDITIONAL RAINFALL.

STRONG CYCLONIC FLOW THE WAKE OF THE DEPARTING UPPER TROUGH WILL
DELIVER SOME FAIRLY CHILLY AIR INTO THE REGION SUNDAY WITH HIGHS
STRUGGLING TO REACH 60 DEGREES. SURFACE HIGH PRESSURE WILL PROMOTE A
FEW CHILLY NIGHTS MONDAY AND TUESDAY MORNING...BUT SUFFICIENT
AIRMASS MODERATION SHOULD MITIGATE ANY AGRICULTURAL CONCERNS.

OVERALL...SHOULD BE A CHANCE TO DRY OUT THROUGH MUCH OF THE MEDIUM
RANGE WITH A SLOW MODERATION EXPECTED BY TUESDAY.

BOOKBINDER

&&

.AVIATION...

FOR THE 00Z TAFS...LIGHT BAND OF FRONTOGENESIS CONTINUES TO LIFT
NORTHWARD THIS EVENING...ALTHOUGH IT CONTINUES TO RUN INTO DRY AIR
IN THE LOWER LEVELS.  NOT EXPECTING THIS BAND TO LIFT MUCH FURTHER
NORTH...WITH SPRINKLES LIKELY THE ONLY THING BEING PRODUCED SHOULD
IT REACH KMKC. OTHERWISE VFR CONDITIONS LIKELY THROUGH THE EARLY
MORNING HOURS OF WEDNESDAY.

AS PREVIOUS FORECASTER INDICATED SOME CONCERN WITH THE 850-800MB
FRONTOGENESIS AND CORRESPONDING ISENTROPIC ASCENT ON THE 300K AND
305K LEVELS THE 18Z NAM/GFS DEVELOP AFTER 09Z TONIGHT OVER EAST
CENTRAL KS/WEST CENTRAL MO. WHILE CONFIDENCE IS INCREASING FOR RAIN
ACROSS THE SOUTHERN PORTIONS OF THE CWA AM NOT AS SURE ABOUT HOW FAR
NORTH IT EXTEND. SO WILL INDICATE SUCH WITH VCSH FOR KMKC AND KMCI.
CIGS WILL FALL AS THIS AREA OF LIFT MOVES INTO THE AREA...MOST
LIKELY MVFR THROUGH THE MORNING HOURS BEFORE LIFTING INTO VFR
CONDITIONS BY WEDNESDAY AFTERNOON.

AS SFC CYCLOGENESIS OCCURS OVER OK/AR WEDNESDAY MORNING...AND
INCREASING PRESSURE GRADIENT WILL PRODUCE SUSTAINED SFC WINDS AROUND
15 KNOTS WITH GUSTS APPROACHING 25-30 KNOTS AT TIMES THROUGH THE
AFTERNOON.

DUX

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 26, 6:58 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CDT TUE APR 26 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
658 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT AND SATURDAY. THE
THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CDB

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.